# SDR AWXA0000847

- Difficulty date: November 2, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 55,550 hours, 45,869 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Web
- Part number: 65458662
- Condition: Cracked
- Location: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, KEEL BEAM AT FS 706, INTERNAL WEB LIGHTENING HOLE CHAFED FROM LOOSE DUCT INSULATION.  TRIMMED DAMAGED AREA, FABRICATED, AND INSTALLED REPAIR DOUBLER IAW 737 SRM 51-30-2 AND DWG 65-45866.
